Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 74, NWS Shreveport, LA

November 17, 20156 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Nov 17, 2015, 1:53 PM CST for 6 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2015, 1:53 PM CST (19:53 UTC)
Expired
Nov 17, 2015, 4:45 PM CST
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Angelina County, TX, Cherokee County, TX, Nacogdoches County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 150 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 1:55 PM CSTFLASH FLOODNacogdoches, TXROADS CLOSED CR 271... 280... 274... 833... 723... 220... 250... 106... WATER OVER ROADS AT FM 2864 AND FM955 SOUTH
Nov 17, 1:57 PM CSTFLASH FLOODLufkin, TXFLOODING REPORTED HWY 7 WEST... FM 706... POLLOCK AREA NEAR DURRANT RD... OLD BONNER ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 7.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
559 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WGUS54 KSHV 171953
FFWSHV
TXC005-073-347-401-405-419-172245-
/O.NEW.KSHV.FF.W.0074.151117T1953Z-151117T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 PM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN RUSK COUNTY IN NORTHEASTERN TEXAS...
  WESTERN ANGELINA COUNTY IN EASTERN TEXAS...
  NORTHWESTERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
  NACOGDOCHES COUNTY IN EASTERN TEXAS...
  WESTERN SHELBY COUNTY IN EASTERN TEXAS...
  SOUTHEASTERN CHEROKEE COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 445 PM CST

* AT 151 PM CST, LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
  ACROSS THE WARNED AREA. FOUR TO OVER SIX INCHES OF RAIN HAS
  FALLEN. FLASH FLOODING IS ONGOING...WITH REPORTS OF CARS
  SUBMERGED IN WATER. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LUFKIN, NACOGDOCHES, DIBOLL, HUDSON, ALTO, TENAHA, TIMPSON,
  GARRISON, WELLS, TRAWICK, POLLOK, DOUGLASS, MORRILL, WODEN, FOREST,
  MARTINSVILLE, SACUL, MELROSE, BURKE AND CUSHING.

ADDITIONAL RAINFALL AMOUNTS OFONE HALF TO NEAR ONE INCH...IS
POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

IF YOU ENCOUNTER FLOODED ROADS, TURN AROUND, DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3115 9485 3123 9486 3126 9490 3128 9488
      3134 9491 3134 9496 3138 9495 3142 9500
      3144 9500 3147 9510 3152 9510 3159 9517
      3157 9521 3159 9528 3161 9526 3163 9527
      3190 9485 3198 9440 3198 9409 3112 9478

$$

VII

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Nov 17, 12:22 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Nov 17, 12:22 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1222 PM CST TUE NOV 17 2015

.AVIATION...
LEADING EDGE OF INTENSE CONVECTION...ALONG A PREFRONTAL TROUGH...
BEGINNING TO CREATE BOW SEGMENTS AS IT MOVES EAST OF I-49
CORRIDOR AND INTO WARMER AIR. ONSET OF TSTMS IN KMLU BY AROUND
20-21Z MAY BE ACCOMPANIED BY 40 TO 60 KT WIND GUSTS...IN ADDITION
TO POSSIBLE INCREASED TORNADIC POTENTIAL WITH STORMS. WIND GUSTS
WITH LEADING EDGE OF STORMS ARRIVING AT KELD 19-1930Z...WILL
LIKELY CONTAIN 40 TO NEAR 50 KTS WIND GUSTS. IN THE
MEANTIME...WINDS FROM THE SSE AT 15-20KT WITH GUSTS TO 30KTS WILL
PREVAIL MOST OF NORTH LA AND SW AR EAST OF I-30. POST TROUGH WINDS
AT KTXK...KLFK...AND KSHV NW 15 TO 20 KTS...DIMINISHING AND BECMG
SOUTHERLY AFTER RAINFALL DIMINISHES AFTER 21Z. MOSTLY MVFR CIGS
BUT VRBL DECKS IN RAIN BEFORE ENDING. SKIES BECMG VFR BY 18/00Z IN
NE TX...SPREADING EASTWARD WITH MID LVL DECKS. SKIES BECMG MOSTLY
VFR SKC AFTER 18/06Z. SW WINDS BTWN 5 TO 10 KTS TO PREVAIL AFTER
SKIES BECOME SKC./VII/.

&&

.PREV DISCUSSION... /ISSUED 931 AM CST TUE NOV 17 2015/

DISCUSSION...
QUICK UPDATE ISSUED FOR ALL PRODUCTS TO ACCOUNT FOR THE EXPIRATION
OF TOR WATCH 543 AT 15Z FOR SE OK AND PORTIONS OF E TX..AND THE
ISSUANCE OF NEW TOR WATCH 545 UNTIL 22Z ACROSS THE REMAINDER OF
THE CWA. ALL OTHER HEADLINES REMAIN VALID.

/09/

PREV DISCUSSION... /ISSUED 506 AM CST TUE NOV 17 2015/

UPDATE...
TO ADD TORNADO WATCH HEADLINE...MAINLY TEXAS ZONES AND SOME IN SW
ARKANSAS AND ONE IN SE OKLAHOMA.

DISCUSSION...
WCN FOR TORNADO WATCH 543 UNTIL 15Z/9AM HAS BEEN ISSUED. NO OTHER
CHANGES TO FORECAST AT THIS TIME. /24/

PREV DISCUSSION... /ISSUED 437 AM CST TUE NOV 17 2015/

DISCUSSION...
IT HAS BEEN A VERY WARM OVERNIGHT PERIOD WITH AIR TEMPERATURES
ABOVE WHERE HIGHS SHOULD BE MUCH LESS LOWS. CLOUDY SKIES WITH
GUSTY S/SW WINDS WITH GUSTS IN THE TEENS AND TWENTIES...EVEN
PEAKING NEAR 30 MPH IN A FEW SPOTS. RADAR MOSAICS HAVE BEEN
SHOWING A STEADY PROGRESSION OF THE MAIN SQUALL LINE AHEAD OF THE
COLD FRONT EDGING TOWARD TERRELL TEXAS NOW AND SHOULD BE INTO
TYLER FOR THE MORNING RUSH TO WORK AND SCHOOL. THIS LINE WILL
SPREAD EASTWARD AT 35 MPH AFFECTING THE ENTIRE FOUR STATE AREA BY
SUNSET. THE RAIN WILL COOL THE AIR A BIT...BUT THE COLD FRONT WILL
MAKE THE REAL DIFFERENCE ON TEMPS AND A LIGHT JACKET IS A GREAT
IDEA ESPECIALLY FOR THE SCHOOL KIDS. 70S WILL QUICKLY BECOME 50S
AND 60S BEHIND THE RAIN.

THE SEVERE THREAT FOR TODAY IS A SLIGHT RISK EVERYWHERE AND EVEN
ENHANCED FOR AREAS DURING THE AFTERNOON HEATING ALONG AND EAST OF
A LINE FROM MAGNOLIA ARKANSAS...TO NEAR SHREVEPORT AND BOSSIER
CITY...DOWN INTO TOLEDO BEND COUNTRY AT MANY. THE DAYTIME HEATING
WILL BRING TO BEAR THE MOST INSTABILITY TO THE SQUALL LINE WITH
BOWING SEGMENTS AND ISOLATED TORNADOES ALL POSSIBLE THROUGH THE
AFTERNOON ON EAST TO CROSSETT...MONROE AND ALEXANDRIA. LITTLE
CHANGE ON GOING LAKE WIND ADVISORY OR THE FLASH FLOOD WATCH FOR
TODAY. WE WILL LCL HAVE MANY UPDATES TODAY WITH A CONVECTIVE
WATCH LIKELIHOOD DEVELOPING RIGHT NOW DUE TO THE FAST SPEED OF
THE LINE AND GOING UP FOR AN AFTERNOON SET OF COUNTIES AND
PARISHES. KEEP ABREAST OF THE SITUATION TODAY WITH NOAA WX
RADIO/COMMERCIAL RADIO AND TV OUTLETS AND SOCIAL MEDIA. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  47  67  45 / 100  40  10   0
MLU  76  49  68  44 / 100 100  10   0
DEQ  71  41  64  39 / 100  10   0   0
TXK  73  45  65  45 / 100  20   0   0
ELD  73  44  64  41 / 100  90  10   0
TYR  68  46  67  46 / 100  10  10   0
GGG  73  45  69  45 / 100  10  10   0
LFK  74  47  70  45 / 100  30  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ050-051-
     059>061-070>073.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
     070>073.

LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ001>006-
     010>014-017>022.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>006-010>014-
     017>022.

OK...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR OKZ077.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&
Hazardous weather outlook, Nov 17, 9:18 AM CST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CST TUE NOV 17 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-150>153-165>167-181200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-BOWIE-CASS-MARION-HARRISON-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
918 AM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A TORNADO WATCH IS IN EFFECT FOR SOUTHWEST AND SOUTHERN
ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...AND PORTIONS OF
EAST TEXAS UNTIL 4 PM CST THIS AFTERNOON.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE FOUR STATE REGION
UNTIL MIDNIGHT TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE
REGION TODAY THROUGH TONIGHT. ADDITIONAL THUNDERSTORMS MAY DEVELOP
AHEAD OF THE MAIN LINE. THESE STORMS WOULD POSE AN ENHANCED THREAT
FOR SEVERE WEATHER...ESPECIALLY ACROSS SOUTHERN ARKANSAS AND NORTH
CENTRAL LOUISIANA. ANY STORMS THAT BECOME SEVERE COULD PRODUCE
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. IN
ADDITION...TWO TO FOUR INCHES OF RAINFALL ARE POSSIBLE WHICH COULD
PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY THROUGH THIS EVENING.

OKZ077-TXZ096-108>111-124-125-136-137-149-181200-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-
918 AM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL
MIDNIGHT TONIGHT.

A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS THE AREA AHEAD OF
A COLD FRONT TODAY AND INTO THIS EVENING. HEAVY RAINFALL FROM
THESE THUNDERSTORMS COULD PRODUCE TWO TO FOUR INCHES OF RAINFALL
ACROSS THE AREA WHICH MAY LEAD TO FLASH FLOODING. A FEW STORMS
COULD ALSO BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES BEING POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY THROUGH THIS EVENING.

09

In the hours before

Local storm report, Nov 17, 12:58 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1258 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     3 NE HALL SUMMIT        32.21N  93.28W
11/17/2015                   RED RIVER          LA   LAW ENFORCEMENT

            TREES DOWN NEAR SOCIAL SPRINGS BAPTIST CHURCH ON HWY
            371.

&&

EVENT NUMBER SHV1500719

19
Local storm report, Nov 17, 1:01 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
101 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     TSTM WND DMG     2 NNE SHONGALOO         32.97N  93.28W
11/17/2015                   WEBSTER            LA   LAW ENFORCEMENT

            TREE DOWN NORTH END OF PARISH ON HWY ALT 2

&&

EVENT NUMBER SHV1500720

25
Local storm report, Nov 17, 1:19 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     MAGNOLIA                33.27N  93.24W
11/17/2015                   COLUMBIA           AR   LAW ENFORCEMENT

            TREES DOWN IN MAGNOLIA AND SEVERAL ACROSS THE COUNTY

&&

EVENT NUMBER SHV1500721

25
Local storm report, Nov 17, 1:27 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     HAUGHTON                32.53N  93.51W
11/17/2015                   BOSSIER            LA   LAW ENFORCEMENT

            TREE DOWN ON HOME IN DOGWOOD SUBDIVISION

&&

EVENT NUMBER SHV1500722

25
Local storm report, Nov 17, 1:28 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
128 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     HAUGHTON                32.53N  93.51W
11/17/2015                   BOSSIER            LA   LAW ENFORCEMENT

            TREE DOWN ON HOME IN DOGWOOD SUBDIVISION ON HICKY HOLLY
            STREET

&&

CORRECTED REMARKS

EVENT NUMBER SHV1500722

25
Local storm report, Nov 17, 1:53 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     7 ENE MINDEN            32.65N  93.16W
11/17/2015                   CLAIBORNE          LA   LAW ENFORCEMENT

            TREES DOWN ON HARRIS ROAD.

&&

EVENT NUMBER SHV1500723

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 6:17 AM CSTSpecial Weather StatementSHVFranklin, Red River, Titus43 min
Nov 17, 6:26 AM CSTSpecial Weather StatementSHVSmith, Wood64 min
Nov 17, 7:00 AM CSTSpecial Weather StatementSHVFranklin, Morris, Red River, Titus60 min
Nov 17, 7:25 AM CSTSpecial Weather StatementSHVHarrison, Panola65 min
Nov 17, 8:51 AM CSTSpecial Weather StatementSHVSabine39 min
Nov 17, 8:56 AM CSTSpecial Weather StatementSHVNacogdoches49 min
Nov 17, 9:01 AM CSTAreal Flood AdvisorySHVRusk119 min
Nov 17, 9:06 AM CSTSpecial Weather StatementSHVBowie39 min
Nov 17, 9:13 AM CSTAreal Flood AdvisorySHVAngelina, Cherokee, Nacogdoches2 hr
Nov 17, 9:20 AM CSTSpecial Weather StatementSHVCass, Harrison, Marion40 min
Nov 17, 9:48 AM CSTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler13 days
Nov 17, 9:52 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus7 days
Nov 17, 9:52 AM CSTRiver Flood WarningSHVBowie, Cass, Morris9 days
Nov 17, 9:55 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus5 days
Nov 17, 9:56 AM CSTRiver Flood WarningSHVGregg51 hr
Nov 17, 9:58 AM CSTRiver Flood WarningSHVNacogdoches, Rusk5 days
Nov 17, 10:39 AM CSTAreal Flood WarningSHVCass, Harrison, Marion, Nacogdoches, Panola, San Augustine and 1 more2 hr
Nov 17, 11:52 AM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches7 days
Nov 17, 3:54 PM CSTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby9 days

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.